Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 188, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 11, 2023, 8:52 PM EDT for 4 counties in Georgia. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2023, 8:52 PM EDT (00:52 UTC)
- Expired
- Jun 11, 2023, 9:33 PM EDT
- In force
- 41 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dawson County, GA, Lumpkin County, GA, Pickens County, GA, Union County, GA
The radar
The Atlanta radar (KFFC), 151 km from the middle of the area, began a volume at 00:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 8:54 PM EDT | HAIL 1 | 3 E Marblehill, GA | 1 inch hail report via social media near the intersection of Steve Tate Highway and Cove Road. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 7:46 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.9 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 721 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 1139 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 217 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.5
The text
As transmitted.
084
WUUS52 KFFC 120052
SVRFFC
GAC085-187-227-291-120145-
/O.NEW.KFFC.SV.W.0188.230612T0052Z-230612T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
852 PM EDT Sun Jun 11 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Lumpkin County in north central Georgia...
Northwestern Dawson County in north central Georgia...
Southeastern Pickens County in north central Georgia...
South central Union County in north central Georgia...
* Until 945 PM EDT.
* At 852 PM EDT, a severe thunderstorm was located over Marblehill,
or 7 miles east of Jasper, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Dahlonega, Suches, Camp Merrill, Marblehill, Porter Springs,
Turners Corner, Nimblewill, Woods Hole Shelter, Blood Mountain
Shelter, Gooch Mountain Shelter, McKee and Juno.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3472 8386 3470 8386 3468 8387 3467 8387
3466 8388 3462 8388 3461 8387 3454 8387
3438 8433 3444 8435 3476 8400
TIME...MOT...LOC 0052Z 233DEG 40KT 3443 8430
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
225
WWUS52 KFFC 120104
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
904 PM EDT Sun Jun 11 2023
GAC227-120114-
/O.CAN.KFFC.SV.W.0188.000000T0000Z-230612T0145Z/
Pickens GA-
904 PM EDT Sun Jun 11 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PICKENS COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 AM EDT for
north central and northeastern Georgia.
LAT...LON 3443 8419 3450 8429 3476 8400 3472 8386
3470 8386 3468 8387 3467 8387 3466 8388
3462 8388 3461 8387 3454 8387
TIME...MOT...LOC 0104Z 219DEG 35KT 3453 8423
$$
GAC085-187-291-120145-
/O.CON.KFFC.SV.W.0188.000000T0000Z-230612T0145Z/
Lumpkin GA-Dawson GA-Union GA-
904 PM EDT Sun Jun 11 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR LUMPKIN...CENTRAL DAWSON AND SOUTH CENTRAL UNION COUNTIES...
At 904 PM EDT, a severe thunderstorm was located near Fausett Lake,
or 9 miles northwest of Dawsonville, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Dahlonega, Suches, Camp Merrill, Porter Springs, Turners Corner,
Nimblewill, Woods Hole Shelter, Blood Mountain Shelter, Gooch
Mountain Shelter, McKee and Juno.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3443 8419 3450 8429 3476 8400 3472 8386
3470 8386 3468 8387 3467 8387 3466 8388
3462 8388 3461 8387 3454 8387
TIME...MOT...LOC 0104Z 219DEG 35KT 3453 8423
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$717
WWUS52 KFFC 120133
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
933 PM EDT Sun Jun 11 2023
GAC085-187-291-120143-
/O.CAN.KFFC.SV.W.0188.000000T0000Z-230612T0145Z/
Lumpkin GA-Dawson GA-Union GA-
933 PM EDT Sun Jun 11 2023
...THE SEVERE THUNDERSTORM WARNING FOR LUMPKIN...CENTRAL DAWSON AND
SOUTH CENTRAL UNION COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However small hail and
gusty winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 300 AM EDT for
much of north Georgia.
LAT...LON 3443 8419 3450 8429 3476 8400 3472 8386
3470 8386 3468 8387 3467 8387 3466 8388
3462 8388 3461 8387 3454 8387
TIME...MOT...LOC 0132Z 233DEG 40KT 3472 8392
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 8:07 PM EDT, 45 minutes earlier.
Area forecast discussion, Jun 11, 8:07 PM EDT, 45 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 807 PM EDT Sun Jun 11 2023 ...Evening Update with 00Z Aviation Discussion... .UPDATE... Issued at 755 PM EDT Sun Jun 11 2023 Overall, the forecast remains on track with exception to a rouge cluster of strong, but compact storms which have been occasionally severe making their way up the I-85 corridor. These storms have robbed the environment of some instability, and time will tell how much recovery we will see through the overnight hours but this could likely mean a much less Severe threat south of I-85 through the overnight hours. Additionally, for areas north of the rouge cluster's path, a Severe Thunderstorm Watch has been issued for portions of North and Northwest Georgia through 3AM as a line of thunderstorms pushes into the area from Tennessee. This line of storms will present a threat for damaging wind gusts and potentually large hail, and is expected to move into the forecast area around 10-11 PM. Previous forecast package is on track, but given myriad of continuously evolving factors, slight tweaks have been made with the latest guidance. Thiem && .SHORT TERM... (This evening through Monday) Issued at 304 PM EDT Sun Jun 11 2023 The first round of morning to early afternoon convection is finally making its way into eastern GA and starting to exit the CWA, though a few storms are sill around in east central GA that have been marginally strong at times. These will continue to exit to the east over the next hour or so. The WAA machine is going strong today, and with the sun out behind this initial round, more convection is already beginning to fire back in south central Alabama that will likely slowly push towards the Columbus metro and west central Georgia over the next few hours. Outside of that, more uncertainty exists over if we will see some late afternoon to evening thunderstorms across the metro and north GA. Best chances are likely far north GA and the mountains, where models indicate some moisture pooling could occur. Combined with the aid of mechanical lift from the mountains, we could see some things pop with the afternoon sunlight that should be peaking out in those areas. Outside of there are a bit worked over after the morning convection, but the special 18Z sounding shows that it won't take much heating for us to still have plenty of instability around. For PoPs, have carved out an area of slight chance PoPs around the metro this afternoon with higher PoPs to the north and south, which seems to be the likeliest outcome. Tonight is where is gets a bit spicier. Provided that we don't end up popping too much in the way of convection this afternoon, shortwave rotating around larger trough is pushing into the area and driving a cold front with it. These two features will provide plenty in the way of lift. Despite losing daylight, aggressive WAA should help keep instability in place to allow for sfc based convection. Pretty much all hi-res has aligned on the idea of a line of storms pushing from TN and AL into NW GA and then pushing across the state to the SE after sunset. SREF sfc based CAPE values remain in the 500- 1000 J/kg range well into the overnight, which the line would be able to take advantage off. 0-3 SRH values 100+ m2/s2 out ahead of the line/front as well, which would certainly aid in updraft organization. Certainly could see some damaging wind gusts, and can't rule out a few large hail reports, as well as a small chance of a tornado or two, especially in far NW GA as this system pushes in. As it continues to the south, we have the advantage of both losing frontal forcing as well as diminishing instability as the nocturnal boundary layer becomes more established and WAA wanes. Line should begin to weaken as it pushes through metro and then into central GA. How quickly that occurs will be dependent on a few factors, including how quickly the line pushes into the area. Best timing for ATL looks to be a bit after midnight at this time. Tomorrow should see the line dissipate into central Georgia, with some lingering showers and storms as the front stalls in the area. Could see some afternoon redevelopment along it in central GA, depending on how quickly the sun is able to break out in the area. Highs will be split with the front, with lower 80s to the north, and likely some areas broaching 90 in central GA. Thanks to a drier airmass and yet another cold front, tomorrow night looks as though it could be another unseasonably cool night, with lows in the 50s and lower 60s once again. Enjoy it while it lasts - Georgia summer will come for us eventually. Lusk && .LONG TERM... (Tuesday morning through next Saturday) Issued at 304 PM EDT Sun Jun 11 2023 An active pattern is expected next week due to compressed zonal flow aloft over much of the Southeast between a persistent upper level ridging over the northern Gulf of Mexico and a closed low over the Great Lakes region. As the extended period picks up on Monday night, the surface low pressure stalled over the Great Lakes region will begin to occlude. At this point, the cold front will become elongated, oriented nearly parallel to the zonal flow over the Southeast CONUS, and will stall across central and southern Georgia. Much of north Georgia will remain within the post-frontal airmass Monday night into early Tuesday. Low temperatures on Tuesday morning are expected to be in the upper 50s to low 60s to the north of the front and mid to upper 60s ahead of the front. Dewpoints will gradually increase through the day on Tuesday as low-level winds shift from northwesterly to southwesterly, increasing into the 60s across the area by Tuesday afternoon. Precipitable water values will similarly recover to between 1.5 to 2". Afternoon highs on Tuesday will range from the upper 70s to low 80s in north Georgia and mid to upper 80s in central Georgia. A feature to keep an eye on Tuesday will be a mid/upper level shortwave moving quickly from the ArkLaTex towards Georgia, which will coincide with a slug of deep moisture moving into the Southeast. Showers and thunderstorms will increase in coverage from west to east during the daytime Tuesday, with highest chances near the stalled frontal boundary. This boundary will retreat back to the north on Tuesday night into Wednesday, at which point another shortwave disturbance will bring another round of numerous showers and thunderstorms across the forecast area, with highest chances once again focused along the front. Rainfall totals from Tuesday through Thursday morning are forecast to range from 2 to 3.5 inches, although some uncertainty remains on where the highest amounts will be will depend on the position of the frontal boundary, especially as it begins to drift back to the north. Considering rain observed today and Monday, locations that receive locally heavy rain could see flash flooding and river flooding concerns. Similar to Tuesday, increased cloud cover and precip coverage will keep lows limited to the upper 70s and low 80s in north Georgia, although they will rise into the mid to upper 80s in central Georgia. On Thursday into Friday, it will be possible to see yet another shortwave quickly drop from the central Great Plains towards west- central Georgia, which would bring another round of heavy rain to this area. However, mid-range guidance is inconsistent at this time on the behavior and evolution of this system, and it will need to be monitored in the coming days. By Friday afternoon and into the weekend, high temperatures are forecast to reach into the upper 80s to low 90s across the majority of the forecast area. These temperatures, combined with dewpoints rising into the upper 60s to low 70s, will lead to ample diurnal instability and scattered showers and thunderstorms. Highest chances will be in the afternoon hours each of these days, but showers and thunderstorms will likely linger into the evening and night time given the low level moisture. King && .AVIATION... (00Z TAFS) Issued at 755 PM EDT Sun Jun 11 2023 VFR in observance at all sites with VCTS approaching AHN. Overnight, line of TSRA expected, with ATL timing between 04-08Z. After the passage of the storms, RA likely to continue with MVFR/IFR CIGs. Best SCT/BKN IFR timing window is 8-15Z, with VFR returning around 17Z. SHRA possible at MCN/CSG sites through morning and afternoon. Winds currently SW for most sites between 7-15 kts, shifting more NW between 12-18Z Mon. //ATL Confidence...00Z Update... Medium confidence on all elements. Thiem && .PRELIMINARY POINT TEMPS/POPS... Athens 66 83 61 81 / 80 20 10 50 Atlanta 67 82 63 81 / 80 20 20 60 Blairsville 60 76 52 74 / 100 20 10 50 Cartersville 65 82 58 79 / 90 20 20 60 Columbus 69 87 66 86 / 60 50 30 70 Gainesville 65 81 60 78 / 90 20 10 50 Macon 69 87 65 86 / 50 50 20 60 Rome 66 83 59 79 / 90 10 20 60 Peachtree City 65 84 61 82 / 70 30 20 60 Vidalia 71 89 69 89 / 30 70 30 60 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Lusk LONG TERM....King AVIATION...Thiem
Hazardous weather outlook, Jun 11, 8:26 PM EDT, 26 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 826 PM EDT Sun Jun 11 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-130030- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 826 PM EDT Sun Jun 11 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... A Severe Thunderstorm Watch has been issued for portions of North and Northwest Georgia, north of the I-85 and I-20 corridors, through 3 AM Monday. A strong to severe line of thunderstorms is expected to push into the forecast area between 10-11 PM. The main hazards including damaging winds, hail, frequent lightning, and heavy rainfall. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Thunderstorms are expected to continue into Monday morning and afternoon as the line pushes into Central Georgia with the main risks being damaging wind gusts. Thunderstorms will be possible each day Tuesday through Friday. Currently, the primary risk with these will be frequent lightning, small hail, strong winds, and heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Jun 11, 8:42 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
842 PM EDT Sun Jun 11 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM Tstm Wnd Dmg Peachtree City 33.41N 84.58W
06/11/2023 Fayette GA 911 Call Center
Tree down at intersection of Flat Creek Road
and Cloister Drive.
&&
KALLocal storm report, Jun 11, 8:46 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
846 PM EDT Sun Jun 11 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM Tstm Wnd Dmg 2 W Peachtree City 33.40N 84.61W
06/11/2023 Fayette GA 911 Call Center
Tree down near intersection of Wynnmeade
Pkwy and HWY 54.
&&
KALSpecial weather statement, Jun 11, 8:47 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
847 PM EDT Sun Jun 11 2023
GAZ086-112-113-120115-
Toombs GA-Emanuel GA-Montgomery GA-
847 PM EDT Sun Jun 11 2023
...A strong thunderstorm will impact portions of northern Toombs,
south central Emanuel and northeastern Montgomery Counties through
915 PM EDT...
At 847 PM EDT, a strong thunderstorm was near Kibbee, or 8 miles
southeast of Soperton, moving east at 15 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Vidalia, Oak Park, Kibbee and Normantown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3226 8254 3233 8255 3239 8223 3238 8223
3235 8225 3235 8224 3230 8223 3228 8223
3224 8221 3221 8221
TIME...MOT...LOC 0047Z 260DEG 14KT 3231 8247
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHLocal storm report, Jun 11, 8:49 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
849 PM EDT Sun Jun 11 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM Tstm Wnd Dmg 1 NNW Lilburn 33.91N 84.16W
06/11/2023 Gwinnett GA 911 Call Center
Tree down blocking roadway at intersection
of Navajo Court and Indian Way.
&&
KALLocal storm report, Jun 11, 8:50 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
850 PM EDT Sun Jun 11 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM Tstm Wnd Dmg 1 SW Hog Mountain 34.04N 83.94W
06/11/2023 Gwinnett GA 911 Call Center
Tree down blocking roadway at intersection
of Vinings Court and Paces Vale Place.
&&
KALSpecial weather statement, Jun 11, 8:50 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
850 PM EDT Sun Jun 11 2023
GAZ006>008-013>015-120115-
Gilmer GA-Dawson GA-Union GA-Pickens GA-Lumpkin GA-Fannin GA-
850 PM EDT Sun Jun 11 2023
...Strong thunderstorms will impact portions of Lumpkin, southeastern
Gilmer, Dawson, southeastern Pickens, southern Union and southeastern
Fannin Counties through 915 PM EDT...
At 850 PM EDT, a line of strong thunderstorms was along a line
extending from near Amicalola Falls State Park to Marblehill, and
moving northeast at 45 mph.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Dahlonega, Dawsonville, Blairsville, Suches, Amicalola Falls State
Park, Woods Hole Shelter, Juno, Fausett Lake, Len Foote Hike Inn,
Vogel State Park, Stover Creek Shelter, Turners Corner, Gaddistown,
McKee, Camp Merrill, Marblehill, Springer Mountain Shelter, Owltown,
Black Gap Shelter and Auraria.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 300 AM EDT for
north central Georgia.
&&
LAT...LON 3475 8386 3444 8395 3442 8398 3438 8426
3438 8436 3464 8431 3489 8394
TIME...MOT...LOC 0050Z 235DEG 41KT 3460 8429 3441 8433
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:06 PM EDT | Special Weather Statement | FFC | Pickens | 24 min |
| Jun 11, 8:27 PM EDT | Special Weather Statement | FFC | Banks | 18 min |
| Jun 11, 8:30 PM EDT | Special Weather Statement | FFC | Pickens | 15 min |
| Jun 11, 8:32 PM EDT | Severe Thunderstorm Warning | FFC | Banks | 13 min |
| Jun 11, 8:42 PM EDT | Severe Thunderstorm Warning | FFC | Banks | 20 min |
| Jun 11, 8:47 PM EDT | Special Weather Statement | FFC | Montgomery | 28 min |
| Jun 11, 8:50 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin, Union | 25 min |
| Jun 11, 9:07 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 23 min |
| Jun 11, 9:18 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 27 min |
| Jun 11, 9:37 PM EDT | Special Weather Statement | FFC | Fannin | 38 min |
| Jun 11, 9:54 PM EDT | Special Weather Statement | FFC | Montgomery | 36 min |
| Jun 11, 10:05 PM EDT | Special Weather Statement | FFC | Lumpkin | 25 min |
| Jun 11, 10:16 PM EDT | Special Weather Statement | FFC | Gilmer | 29 min |
| Jun 11, 10:26 PM EDT | Special Weather Statement | FFC | White | 34 min |
| Jun 11, 10:37 PM EDT | Special Weather Statement | FFC | Catoosa, Dade | 38 min |
| Jun 11, 10:50 PM EDT | Special Weather Statement | FFC | Laurens | 25 min |
| Jun 11, 11:05 PM EDT | Special Weather Statement | FFC | Catoosa, Whitfield | 25 min |
| Jun 11, 11:40 PM EDT | Special Weather Statement | FFC | Fannin | 35 min |
| Jun 11, 11:42 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 33 min |
| Jun 12, 12:04 AM EDT | Special Weather Statement | FFC | Bartow, Floyd, Gordon, Polk | 26 min |
| Jun 12, 12:27 AM EDT | Special Weather Statement | FFC | Bartow, Polk | 33 min |
| Jun 12, 12:30 AM EDT | Special Weather Statement | FFC | Carroll, Haralson | 45 min |
| Jun 12, 1:10 AM EDT | Special Weather Statement | FFC | Forsyth, Hall | 35 min |
| Jun 12, 1:43 AM EDT | Special Weather Statement | FFC | Banks, Jackson | 32 min |
| Jun 12, 2:48 AM EDT | Special Weather Statement | FFC | Baldwin, Hancock | 27 min |
| Jun 12, 3:09 AM EDT | Special Weather Statement | FFC | Glascock, Warren | 36 min |
| Jun 12, 3:17 AM EDT | Special Weather Statement | FFC | Hancock | 28 min |
| Jun 12, 3:32 AM EDT | Special Weather Statement | FFC | Stewart | 28 min |
| Jun 12, 3:47 AM EDT | Special Weather Statement | FFC | Stewart, Webster | 28 min |
| Jun 12, 4:11 AM EDT | Special Weather Statement | FFC | Schley, Sumter | 34 min |
| Jun 12, 4:43 AM EDT | Special Weather Statement | FFC | Dooly, Pulaski, Sumter | 32 min |
| Jun 12, 4:59 AM EDT | Special Weather Statement | FFC | Bleckley, Houston, Twiggs, Wilkinson | 31 min |
| Jun 12, 5:03 AM EDT | Special Weather Statement | FFC | Jefferson | 27 min |
| Jun 12, 5:15 AM EDT | Special Weather Statement | FFC | Crisp, Pulaski, Wilcox | 30 min |
| Jun 12, 5:30 AM EDT | Special Weather Statement | FFC | Johnson, Laurens, Treutlen | 30 min |
| Jun 12, 5:41 AM EDT | Special Weather Statement | FFC | Dodge, Montgomery, Telfair, Wheeler, Wilcox | 49 min |
| Jun 12, 5:56 AM EDT | Special Weather Statement | FFC | Emanuel, Laurens, Treutlen | 49 min |
| Jun 12, 6:25 AM EDT | Special Weather Statement | FFC | Montgomery, Toombs, Wheeler | 50 min |
| Jun 12, 6:42 AM EDT | Special Weather Statement | FFC | Emanuel | 18 min |
| Jun 12, 6:59 AM EDT | Special Weather Statement | FFC | Toombs | 31 min |
| Jun 12, 2:22 PM EDT | Special Weather Statement | FFC | Wilcox | 38 min |
| Jun 12, 2:53 PM EDT | Special Weather Statement | FFC | Dodge | 37 min |
| Jun 12, 3:05 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wheeler | 22 min |
| Jun 12, 5:08 PM EDT | Special Weather Statement | FFC | Houston, Pulaski | 37 min |
| Jun 12, 5:09 PM EDT | Special Weather Statement | FFC | Laurens, Treutlen | 36 min |
| Jun 12, 5:44 PM EDT | Special Weather Statement | FFC | Dodge, Wheeler | 46 min |
| Jun 12, 5:47 PM EDT | Special Weather Statement | FFC | Treutlen | 28 min |
| Jun 12, 6:04 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Treutlen, Wheeler | 23 min |
| Jun 12, 6:06 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Montgomery, Telfair, Wheeler | 39 min |
| Jun 12, 6:47 PM EDT | Special Weather Statement | FFC | Telfair | 28 min |
| Jun 12, 7:23 PM EDT | Special Weather Statement | FFC | Wilcox | 37 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.